# SDR AALA20021440

- Difficulty date: October 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: GEN3004
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - RIGHT ENGINE N3 INDICATION.  RIGHT N3 INOPERATIVE.  REPLACED RIGHT ENGINE N3 TACH GENERATORS, GROUND CHECKS NORMAL.  (M)
